# SDR SWIA202158058

- Difficulty date: March 22, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE FOR FLOOR BEAM BETWEEN FS 1031 TO FS 1069 LBL 9 IS CORRODED (AS MARKED)     (C-CHECK RO 5/3/2021)    PERFORMED FLOOR BEAM REPAIR AT LBL 9 BETWEEN FS1031 AND FS1069. REF. CRJ900 SRM 53-00-41-201-001-A03 FIGURE 53-00-41-995-829, REO 690-53-61-994 REV.-- DATED 04/08/2021. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**)
